# SDR AALA20072168

- Difficulty date: November 8, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F, A

## Discrepancy

MIA  INFLIGHT T2160/08NOV - FLIGHT ATTENDANTS REPORTED FIRE IN OVERHEAD ROW 11.  FLIGHT ATTENDANTS USED HALON EXTINGUISHER WHICH CREATED SMOKE IN CABIN.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FLUORESCENT LIGHT AT RIGHT SEAT ROW 11.  INSTALLED INCORRECTLY WITH PRONGS BENT.  ACCOMPLISHED DETAILED INSPECTIONS AND REPLACED LIGHT ASSEMBLY BALLAST AT SEAT ROW 11 AND 12.  MAINTENANCE REPORTED NO EVIDENCE OF FIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
